Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all - just a little background info first: I had cystic acne back when I was 19 and it got better after being out in antibiotics and tazorac. I didn't suffer from any side effects then.

After 4 years of clear skin, my face started getting bumpy again (it looked as if there was millia on my face, or clogged pores). I went to the derm and I was given tazorac again because she said "it worked so well in the past." Lo and behold, after 3 weeks of using it, my face has gotten SIGNIFICANTLY WORSE. Like worse than when I was 19 (I'm 23 now).

My face is not only oiler, but I have a combination of many painful cysts, whiteheads, blackheads, flaking skin, and crusty skin at the same time. It looks absolutely disgusting and it's ruining my productivity at work.

I am SO MAD at the derm for giving me this medication and I just want to rip my face off. I called the derm's office twice in the past 2 weeks and was told to use it every other day or every 2-3 days. Followed this direction and my face just got WORSE. They told me to continue it but at this point, I just want to stop it and not even return to that derm.

Has anyone had this experience? Or can anyone suggest any remedies?

Share this post


Link to post
Share on other sites

Sounds like you are going through a purging state right now. Stick with it is my recommendation. Your supposed to give topicals about 3 month to see if they work for your skin or not.

Share this post


Link to post
Share on other sites

Yup takes 3 months to see results.. The medication works by causing your skin to purge bringing everything to the surface of your skin. Most people see significant improvement after 3 months.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×